MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MX-12-T
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported to company representative a "small blond hair on top of the expander." patient contact did not occur and surgery was completed with a backup device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified device appearance (no observed blond hair on top of the expander).Leak test was performed, and no leakage was found.A microscopic analysis was performed which identified no openings observed in the device, the fill test inspection was performed with the result of no blockage.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.No hair or fiber is seen in the device.

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8526883
Report Number9617229-2019-02513
Device Sequence Number13920916
Product Code LCJ
UDI-Device Identifier10888628004474
UDI-Public10888628004474
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Catalogue Number133MX-12-T
Device Lot Number3261096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;